Has anyone weaned off of Clonidine patch?

Posted by ashby1947 @ashby1947, Sep 12 10:27am

I've been on a Clonidine 0.1 mg/24 hr weekly patch for 8 weeks. It is now time to get off of it. My Cardiologist has instructed me to wear it 12 hrs on/12hrs off for one week, and then the same only every other day for another week. I am not a big fan of Clonidine, patch or oral, so am anxious to get off of it. However, I have concerns about side effects of this weaning process. Any experiences, suggestions, or support that any of you have would be very much appreciated. I hope whoever is reading this is having a good day and is feeling the spirit of healing. Sue

Hi Sue @ashby1947, How is the tapering of the clonidine going? Have you had any current side effects after the first two weeks? I know that @wigreenthumb has been on the clonidine patch, but was taken off fairly quickly.
@jmb73 Joan, I know that your husband is currently on Clonidine as well. Has he had any side effects with this medication that you can share with Sue?

REPLY

Thank you for your inquiry, Amanda. I was only off the patch for a couple of days. My BP started going back up, and since I began on Amiodarone, my system seems to be struggling to find a balance. My PCP and I thought it best to continue until I see my cardiologist in a few weeks. Thank you for asking. My BP remains resistantly high. I had awful pitting edema and gained 10 lbs. Now on diuretics, so another crap shoot with medications! LOL Although, I have to admit that sometimes that how it feels working with BP medication management. I'm sure I'll find peace sometime! Hope you are having a good day! Sue

REPLY
Please login or register to post a reply.